Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Chronic pain in duodenum, heart burn, dry eye. Taken aleve for pain. Recommendations?

I have deveoped what seems to be chronic pain in the duodenum, that used to be situational. It got worse an stayed as it is ever since I took an Aleve for pain after surgery. I have had to take PPI's, and when I do not take them, I have intolerable pain and heart burn in the area. As a result fo the PPI's I have developed severe dry eye problems, and must get off the meds. I want to treat this wholistically. All the docs just want to prescribe another PPI. Help!~
Do you have an answer or suggestion?
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
As you have used PPIs alot let me just give you some daily activites lifestyle modification tips

1.lose weight ( if overweight) divide your weight to the height in meters twice and if the result is more than 25 reduce the weight.
2.Avoid alcohol, chocolate, citrus based fruits,tomato based products
3.avoid pepper mint coffe and possibly the onion family
4.eat small freequent meals rather than large meals.
5.wait at least 3 hours after the meal to lie down or sleep.
6.refrain from ingesting food (except liquids) with in 3 hours of bed time.
7.eleate te head of your bed at least 8 inches
8.avoid bending or stooping positions
9.dont use nsaids
10.dont smoke
11. have a proper sleep routine
12. use cold milk as drink avoid all hot beverages and carbonated ones

i wont talk medicines here
but if these tips didnt help then ask me again and we will step up

Regards
Dr Shafi Ullah Khan
My patient Is My family
Answered: Fri, 18 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor